Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

High BP, have discomfort and ribs pain. Why?

Hi my name is ian i suffer with high blood preasure and i am on medication for it aprox 12 months. latley i have been having a bit of dicomfort on my left side of my stomach under the ribs and some times lower down. I have been feeling tired and weakish for a bit now and also my trumps smell rotten can you please advise me Thanks
Asked On : Sun, 30 Sep 2012
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

I went through your problem descriptions. I feel that you are more worried about some unknown diseases in your body than your BP. I suggest please don't do that. I think you have essential BP at round 150/95 mmgg.

BP can be controlled with medications, exercises, maintaining balanced diet and healthy lifestyle, limiting salt, consuming pottassium rich foods such as fruits, meditation etc. and mnd you controlling essential BP is easy in middle aged people with these methods.

Do consult a doctor for the stomach problems and have medicines, but don't worry. Worrying always increases the problems. Live life happily and the god should take care of you.

Hope this clears your doubts. Available for further clarifications.
Good luck.
Answered: Wed, 25 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor